# SDR SWAA2012111509365

- Difficulty date: October 9, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 6974590
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) NR 1 PYLON I/B UPPER SUPPORT ANGLE CRACKED ABOVE SPRING DOOR.  REMOVED & REPLACED (LEFT WING) NR 1 PYLON I/B UPPER SUPPORT ANGLE ABOVE SPRING DOOR IAW SRM 51-40-02-0G & 51-10-02-0G STEP 8C  84035U 24OCT12.
